MathSciNet Relay Station
MathSciNet bibliographic data
MR966098 11R23 (11R32)
Hemard, Denis Modules galoisiens de torsion et plongements dans les ${\bf Z}_p$-extensions. (French) [Torsion Galois modules and embeddings in ${\bf Z}_p$-extensions] J. Number Theory 30 (1988), no. 3, 357–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement